2 doctors weighed in:

Can overdosing on panadol (acetaminophen) kill somebody?

2 doctors weighed in
Dr. Geoffrey Tyson
Pain Management
1 doctor agrees

In brief: Yes

Panadol (acetaminophen) can kill your liver and you would die a very miserable death.

In brief: Yes

Panadol (acetaminophen) can kill your liver and you would die a very miserable death.
Dr. Geoffrey Tyson
Dr. Geoffrey Tyson
Thank
Dr. Geoffrey Tyson
Pain Management
1 doctor agrees

In brief: Yes, absolutely

When i was doing anesthesiology for liver transplant surgery at harvard the most common reason for liver transplants was panadol (acetaminophen) overdose.
Overdose of panadol can kill your liver, and life without a liver is no fun at all, and not very long. You should stay below 4000 mg per day, and less if you drink alcohol.

In brief: Yes, absolutely

When i was doing anesthesiology for liver transplant surgery at harvard the most common reason for liver transplants was panadol (acetaminophen) overdose.
Overdose of panadol can kill your liver, and life without a liver is no fun at all, and not very long. You should stay below 4000 mg per day, and less if you drink alcohol.
Dr. Geoffrey Tyson
Dr. Geoffrey Tyson
Thank
Get help from a real doctor now
Dr. William Forsythe
Board Certified, Emergency Medicine
23 years in practice
171K people helped
Continue
108,000 doctors available
Read more answers from doctors